Memory Loss on Zyban (Wellbutrin)

“I just wanted to share this, so sister/fellow sufferers won’t have to settle for these drugs.”

 

I actually have been on Zyban (Wellbutrin) just recently and in trying to get off of it, am having that same dang “EBP” that I did with Effexor!! Dizzy, running into things, moody/crying, and this weird thing like you’d expect to find with someone who’s had a stroke. I KNOW what I want to say, but I can’t bring the picture into my mind, so I can’t bring up the name. If that makes sense. I don’t mean words that I can’t think of because they’re stuck in my long-term memory, but words like “Popsicle” and “scone”. Even worse are words that are abstract, such as “audible” and “trepidation” (of which I am having quite a bit of, I must say!). Have you heard of anything like this with others on Buproprion? And if so, when does it pass?? DOES it pass???

I have always been very articulate, having started reading at age 3, and have a love of language and words. I can go look up a word in the dictionary, and 20 minutes later finds me still at the book, actually reading it! I am very concerned about this side effect/withdrawal, this “dead zone” created in my brain.

I know Effexor effects epinephrine, norepinephrine and serotonin…..which is the same thing the cocaine effects! I do know that PTSD sufferers seem to have damage to the endocrine system, and the epinephrine and norepinephrine are involved. Effexor, initially, worked miracles for me (I had tried EVERY kind of therapy known to help). I found a therapy called EMDR, which worked miracles……..LASTING miracles. I just wanted to share this and pass it along, so sister/fellow sufferers won’t have to settle for these drugs when they just might have a much better avenue! A lasting one, WITHOUT SIDE EFFECTS.

Years 2000 and Prior

This is Survivor Story number 63.
Total number of stories in current database is 96

392 total views, 2 views today

Posted in SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply